# SDR QMLA2014050114046

- Difficulty date: May 1, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N124AM
- Make and model: Bell 407
- Aircraft serial: 54045
- Aircraft time: 1,152 hours
- Engine: Allsn 250C47B
- Engine time: 1,152 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Chip Detector
- Condition: Contaminated
- Location: Tail Rotor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE TAIL ROTOR CHIP LIGHT ILLUMINATED.  ABORTED THE FLIGHT & RETURNED TO THE BASE.  CLEANED & REINSTALLED THE TAIL ROTOR GEARBOX CHIP DETECTOR & RETURNED THE ACFT TO SERVICE.  THIS ACFT HAS LOGGED APPROXIMATELY 9 FLIGHT HOURS SINCE THIS EVENT WITH NO FURTHER DEFECTS NOTED.
